# SDR DL75E090708

- Difficulty date: April 18, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 39,056 hours, 13,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 141N8631
- Condition: Corroded
- Location: Bs 425
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV A PAN STRUCTURE CORRODED (EXFOLIATED) AROUND DRAIN DUCT STA 425 BL10L.  INSTALLED NEW LAV PAN ON NR 126522 WHILE AT HMV IN SAT AT SAA.
